# SDR HALA20251002297

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 22,126 hours, 4,536 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,677 hours, 2,711 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FIRE LOOP A CORE ECAM MESSAGE. REPLACED FIRELOOP A CORE PER AMM 26-12-17. OPS CHECK NOT GOOD. REPLACED LOOP A FIRE LOOP HARNESS PER AMM 26-12-61. OPS CHECK NOT GOOD. REMOVED AND REPLACED FIRE LOOP CORE LOOP B PER AMM 26-12-17. OPS CHECK IS GOOD. OKAY TO CONTINUE.
